MAUDE Adverse Event Report: ABBOTT MEDICAL ORION RC CHARGER; SCS CHARGER

ABBOTT MEDICAL ORION RC CHARGER; SCS CHARGER
Model Number 16000
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patients charger emitted smoke during the charging sequence.No adverse consequences to the patient.The issue was resolved by replacing the device.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ORION RC CHARGER
Common Device Name
SCS CHARGER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18616007
Report Number1627487-2024-00552
Device Sequence Number3326024
Product Code LGW
UDI-Device Identifier05415067040756
UDI-Public05415067040756
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/12/2025
Device Model Number16000
Device Lot Number8837500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer03/02/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTER (X2); SCS IPG
Patient SexMale
Patient Weight98 KG